medicine

Coldrid Syp 60ml

By MEDLEY PHARMACEUTICAL PVT LTD
60ml Syrup in Bottle
26.71*
MRP 32.57
18% OFF
Inclusive of all taxes
15 days return policyRead More
All the Products are packed and stored Safely

Medical Description

Coldrid Syrup 60ml contains chlorpheniramine maleate, paracetamol, and phenylephrine as the active molecules. This syrup is used to treat minor aches and pain, runny nose, sneezing, nasal or sinus con...
Read more

Product Summary

Offer Price₹26.71
You Save₹5.86 (18% on MRP)
Best OfferUse Code: 18SAVE & get 18% discount
ContainsChlorpheniramine / Chlorphenamine(2.0 Mg),Phenylephrine(5.0 Mg),Paracetamol / Acetaminophen(250.0 Mg)
UsesMinor aches and pain, runny nose
Side effectsBreathing problems, changes in vision, irregular heartbeat, anxiety, trouble urinating
ClassificationCOUGH COLD PREPARATION
Check more medicines with composition as Chlorpheniramine / Chlorphenamine(2.0 Mg) + Phenylephrine(5.0 Mg) + Paracetamol / Acetaminophen(250.0 Mg)
4 Brand Alternate(s)
Contains same composition as Coldrid Syp 60ml
Certified doctor image
View All

Uses of Coldrid Syp 60ml

  • Minor aches and pain
  • Runny nose
  • Sneezing
  • Nasal or sinus congestion
  • Headache
  • Itchy nose or throat
  • Itchy eyes
  • Watery eyes

Contraindications of Coldrid Syp 60ml

  • Known allergy to chlorpheniramine maleate, paracetamol, phenylephrine, or any other ingredients of Coldrid syrup
  • Severe high blood pressure

Side effects of Coldrid Syp 60ml

  • Breathing problems
  • Changes in vision
  • Irregular heartbeat
  • Fear, anxiety, or restless
  • Hallucinations
  • Trouble passing urine or change in the amount of urine

Precautions and Warnings of Coldrid Syp 60ml

Pregnancy

Q:
Can I take Coldrid Syrup during pregnancy?
A:
You should not use Coldrid Syrup without doctor's advice during pregnancy or if you are trying to get pregnant.

Breast Feeding

Q:
Can I take Coldrid Syrup while breastfeeding?
A:
You should not use Coldrid Syrup without doctor's advice while breastfeeding.

Driving

Q:
Can I drive if I have taken Coldrid Syrup?
A:
No, because Coldrid Syrup causes dizziness, sleepiness, nervousness, vision problems, hallucinations, and seizures are side effects.

Alcohol

Q:
Can I consume alcohol with Coldrid Syrup?
A:
It is not safe to drink alcohol when using Coldrid Syrup. It has the potential to increase the syrup's adverse effects.

Other General Warnings

Talk to your doctor if
  • You have liver disease
  • You have asthma
  • You have diabetes
  • You have glaucoma
  • You have high blood pressure
  • You have heart problems
  • You have stomach ulcer
  • You have trouble urinating
  • You have thyroid problems
  • You have allergy to food, preservatives, dyes, or any ingredients of this medications

Mode of Action of Coldrid Syp 60ml

How Does It Work?

Coldrid Syrup contains chlorpheniramine maleate, paracetamol, and phenylephrine as the active molecules. Chlorpheniramine blocks the action of a molecule known as histamine that is responsible for pro...
Read more

Directions for Use of Coldrid Syp 60ml

  • Take Coldrid syrup by mouth only
  • Use the spoon or measuring cup provided with the syrup to measure the exact amount of syrup
  • The dose and duration for using Coldrid syrup should be exactly as per doctor's recommendation
  • Do not take more syrup than recommended

Interactions of Coldrid Syp 60ml

Interactions with other medicines

  • Concomitant administration of monoamine oxidase inhibitors can increase the chances of side effects

Storage and disposal of Coldrid Syp 60ml

Keep out of reach from children and pets. Store between 20°-25°C. Keep the container tightly shut. After the expiration date, throw away any unused medication. Do not throw syrup in household waste or...
Read more

Dosage of Coldrid Syp 60ml

Overdose

Overdose can cause liver damage. Contact your doctor or reach out to the nearest hospital immediately, in case of overdose.

Missed a Dose

If you forget to take a dose of Coldrid syrup, take it as soon as possible. Take only that dose if it is almost time for your next dose. Do not take two or more doses.

Content Details

REVIEWED BY

Frequently Asked Questions (FAQs)

^

Q: Does Coldrid Syrup causes weight gain?

A: No, Coldrid Syrup does not cause weight gain.

Q: Is Coldrid Syrup is habit-forming?

A: No, Coldrid Syrup is not habit-forming.

Q: Can Coldrid syrup be used for children?

A: Yes, Coldrid syrup can be given to children. Please talk to your doctor about the dose and duration of the medicine.
Product Details
Brand
COLDRID
Expires on or After
24/08/2022
Last Updated on: 10 May 2022 | 06:24 PM (IST)
Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.